loading
Papers

Research.Publish.Connect.

Paper

Paper Unlock

Author: Marek T. Malinowski

Affiliation: Cracow University of Technology, Poland

ISBN: 978-989-758-201-1

Keyword(s): Fuzzy And Stochastic Uncertainties, Bipartite Fuzzy Stochastic Differential Equation, Existence and Uniqueness of Solution, Fuzzy Stochastic Process, Fuzzy Random Variable, Fuzzy Differential Equation.

Related Ontology Subjects/Areas/Topics: Artificial Intelligence ; Computational Intelligence ; Fuzzy Systems ; Mathematical Foundations: Fuzzy Set Theory and Fuzzy Logic ; Soft Computing

Abstract: The paper contains a discussion on solutions to new type of fuzzy stochastic differential equations. The equations under study possess drift and diffusion terms at both sides of equations. We claim that such the equations have unique solutions in the case that equations’ coefficients satisfy a certain generalized Lipschitz condition. We use approximation sequences to reach solutions.

PDF ImageFull Text

Download
CC BY-NC-ND 4.0

Sign In Guest: Register as new SciTePress user now for free.

Sign In SciTePress user: please login.

PDF ImageMy Papers

You are not signed in, therefore limits apply to your IP address 34.237.51.159

In the current month:
Recent papers: 100 available of 100 total
2+ years older papers: 200 available of 200 total

Paper citation in several formats:
Malinowski, M. (2016). On Bipartite Fuzzy Stochastic Differential Equations.In Proceedings of the 8th International Joint Conference on Computational Intelligence - Volume 1: FCTA, (IJCCI 2016) ISBN 978-989-758-201-1, pages 109-114. DOI: 10.5220/0006079501090114

@conference{fcta16,
author={Marek T. Malinowski.},
title={On Bipartite Fuzzy Stochastic Differential Equations},
booktitle={Proceedings of the 8th International Joint Conference on Computational Intelligence - Volume 1: FCTA, (IJCCI 2016)},
year={2016},
pages={109-114},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0006079501090114},
isbn={978-989-758-201-1},
}

TY - CONF

JO - Proceedings of the 8th International Joint Conference on Computational Intelligence - Volume 1: FCTA, (IJCCI 2016)
TI - On Bipartite Fuzzy Stochastic Differential Equations
SN - 978-989-758-201-1
AU - Malinowski, M.
PY - 2016
SP - 109
EP - 114
DO - 10.5220/0006079501090114

Login or register to post comments.

Comments on this Paper: Be the first to review this paper.